# SDR DALA2019012800580

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,920 hours, 16,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 31F & 39F ARE INOPERATIVE. RE-TERMINATED EMERGENCY LIGHT CONNECTORS AT SEAT TO SIDEWALL. SYSTEM OPERATION IS NORMAL.
